| Model Number |
CHONDRAL PICK, CONCAVE, 90 DEG |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/10/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 10/10/2023, it was reported by a sales representative via (b)(4) that an ar-8656-02 chondral pick and an ar-8656-03 chondral pick were producing small metal shavings.This occurred during a case where the debris was retrieved.The devices were switched out and the case was completed.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 complaint is confirmed.Upon visual evaluation, the distal end of the internal curve of the shaft had an abrasion mark.The most likely cause can be attributed to user error of the device due to interference with another device, causing the damage to the shaft.